Anacin Fast Pain Relief, Aspirin + Caffeine Pain Reliever, 300 coated tablets

£19.63
In stock
  • Aspirin + Caffeine = fast pain relief
  • Trusted, Safe and Effective with 400mg Aspirin + 32mg Caffeine that acts as a pain reliever aid
  • For minor aches and pains due to headache, muscular ache, back ache, toothache, menstrual cramps, common cold and arthritis
  • Dual-action formula; feel better fast so pain won’t slow you down
  • Take 2 tablets every 6 hours; safe for adults and children 12 years of age and older
Shopping
Guarantee
ID Theft Protection
Purchase Guarantee

If you've got a pounding head or aching back, trust Anacin to make you FEEL BETTER FAST. Anacin contains 2 ingredients - aspirin and caffeine - which work together to deliver fast pain relief. Caffeine boosts the pain-relieving power of aspirin - that's the Anacin advantage.



Additional Information

Manufacturer:  ANACIN

Model:  020065W

Storkz Item #:  S21004009

Product Dimensions:  2.7 X 2.7 X 5 Inches